About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 810735, 7 pages
http://dx.doi.org/10.1155/2013/810735
Research Article

Hardy-Type Space Associated with an Infinite-Dimensional Unitary Matrix Group

Institute of Mathematics, University of Rzeszów, 16A Rejtana Street, 35-310 Rzeszów, Poland

Received 23 March 2013; Accepted 18 June 2013

Academic Editor: Qing-Wen Wang

Copyright © 2013 Oleh Lopushansky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oleh Lopushansky, “Hardy-Type Space Associated with an Infinite-Dimensional Unitary Matrix Group,” Abstract and Applied Analysis, vol. 2013, Article ID 810735, 7 pages, 2013. doi:10.1155/2013/810735